# SDR C2XA96IA292

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT WING STRINGER NR 10 WAS FOUND TO BE CRACKED.  MAINTENANCE REPAIRED THE AFFECTED PORTION OF STRINGER AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE STRINGER REPAIR WAS ACCOMPLISHED IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION NR EC5710-01010.  (M)
